Controlled Drug Release Asymptotics. Cohen, D. S. & Erneux, T. SIAM Journal of Applied Mathematics, 58(4):1193-1204, 1998.
Controlled Drug Release Asymptotics. [link]Link  Controlled Drug Release Asymptotics. [link]Paper  bibtex   
@article{journals/siamam/CohenE98,
  added-at = {2015-07-23T00:00:00.000+0200},
  author = {Cohen, Donald S. and Erneux, Thomas},
  biburl = {http://www.bibsonomy.org/bibtex/2d9006c470e2573fd4e013f09b33b30cc/dblp},
  ee = {http://dx.doi.org/10.1137/S0036139995293269},
  interhash = {0c55e3d20469a7fdb3a9f4339503b4c6},
  intrahash = {d9006c470e2573fd4e013f09b33b30cc},
  journal = {SIAM Journal of Applied Mathematics},
  keywords = {dblp},
  number = 4,
  pages = {1193-1204},
  timestamp = {2015-07-24T11:33:30.000+0200},
  title = {Controlled Drug Release Asymptotics.},
  url = {http://dblp.uni-trier.de/db/journals/siamam/siamam58.html#CohenE98},
  volume = 58,
  year = 1998
}
Downloads: 0